# SDR TRAX200800793

- Difficulty date: June 3, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,144 hours, 22,764 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB HAS AN INDICATION NOTED APPROX 1.1 INCH IN LENGTH AT WL 108 RBL 36.20.  FAILED NDT INSPECTION 50 PERCENT.  REPAIRED REAR PRESSURE BULKHEAD WEB AT WL 108 AND RBL 36.20 IAW REO 601R-53-61-2678.  COMPLIED WITH EC/TC REO 601R-53-61-2678 IAW BOMBARDIER REO 601R-53-61-2678.
